Results 1 to 3 of 3

Thread: high dhea

  1. #1
    Junior Member
    Join Date
    Dec 2008
    Posts
    14

    Default high dhea

    Dr. Doctor. I am so depressed and just found this site. I am hoping you may have a suggestion for me, as I don't know what to do and want my life back. my dhea level is off the charts. June-1075. Oct =1200. Went down to 400 with the supression test which is still higher then the normal high of 350. Endocrinologist have found no reason after many test. He said my enzym must have switched off and cant go back. He said my dhea is probably high to make enough for my dheas which is normal. My hair has been steadily falling out for 1.5 years. I have lost half .I also have been diagnosed with S.D. I have used the topical steroids, all different dandruff shampoos, eat healthy, gets lots of excersie. And still cant seem to get rid of the S.D. I have either very very little dandruff, and most times none, but red itctchy scalp still comes and hair fall out is constant. Especially after I shampoo which is every other day. I do not have oily scalp. I had my blood tested for vitamins and my D was very low so have been taking V.D supplements. Waiting for new results as blood was drawn today to see. This hair fall out started with the S.D. 1.5 years ago . Just all of a sudden started and won't stop. I am 60 and have been having hot flashes for 10 years. Any help is appreciated. bless you. p.S. my p.m. cortisal has also been high. Kathy

  2. #2
    Medical Advisor Geoffrey Redmond, MD, FACE's Avatar
    Join Date
    Oct 2008
    Location
    New York, NY
    Posts
    59

    Default

    Quote Originally Posted by kathy schinner View Post
    Dr. Doctor. I am so depressed and just found this site. I am hoping you may have a suggestion for me, as I don't know what to do and want my life back. my dhea level is off the charts. June-1075. Oct =1200. Went down to 400 with the supression test which is still higher then the normal high of 350. Endocrinologist have found no reason after many test. He said my enzym must have switched off and cant go back. He said my dhea is probably high to make enough for my dheas which is normal. My hair has been steadily falling out for 1.5 years. I have lost half .I also have been diagnosed with S.D. I have used the topical steroids, all different dandruff shampoos, eat healthy, gets lots of excersie. And still cant seem to get rid of the S.D. I have either very very little dandruff, and most times none, but red itctchy scalp still comes and hair fall out is constant. Especially after I shampoo which is every other day. I do not have oily scalp. I had my blood tested for vitamins and my D was very low so have been taking V.D supplements. Waiting for new results as blood was drawn today to see. This hair fall out started with the S.D. 1.5 years ago . Just all of a sudden started and won't stop. I am 60 and have been having hot flashes for 10 years. Any help is appreciated. bless you. p.S. my p.m. cortisal has also been high. Kathy
    Seborrheic dermatitis is caused by testosterone putting the oil glands into overdrive. Treatments are suppressing testosterone by birth control pills and/or testosterone blockers or using a scalp steroid such as Olux to suppress inflammation. Long term, testosterone lowering/blocking is more effective and safer.

    Vitamin D is not related to seborrhea.

    Dermatologists ignore the hormonal factors because this is not covered in their training programs.
    Geoffrey Redmond, MD
    The Hormone Help Center of New York http://www.hormonehelpny.com/
    Author, It's Your Hormones

    It is not appropriate to make medical diagnoses or treatment recommendations over the internet. Replies to questions intended as general information and not as medical advice for any individual. An appropriate health care provider should be consulted for specific advice.

  3. #3
    Junior Member
    Join Date
    Dec 2008
    Posts
    14

    Default

    Dear Doctor, Thank you kindly for helping. But I am confused. So you mean by a testosterone blocker, re= spirolactone? Also, so I don't have something like androgenetic alopecia? Or does testosterone sensitivity mean i do have something like androgentetic a. ? I hope I don't have to go through a scalp biopsy if I don't have to. I dont think I need a biopsy? I have been using topical augbetamet steroid but it never stops it. Just rest it a little. Would progersterone cream work? Asfor birth control pills, I heard they can also make your hair fall out. Would that be it in my case/ I am 60 years old. Is this all caused from my high level of dhea at 1200? Thank you for any help once again. This is all so hard to understand and get a grip on. Kathy

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads